# SDR 20010503CW005

- Difficulty date: April 4, 2001
- Submitted: May 3, 2001
- Operation: General aviation
- Aircraft: N3658S
- Make and model: Cessna 172E
- Aircraft serial: 17250858
- Engine: Cont O300D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 05110007
- Condition: Misinstalled
- Location: Fuselage
- Part time: 3,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL LINES RUBBING AND STRESSED DUE TO UPPER OUTBOARD DOOR FRAME PARTIALLY COVERING HOLE AND NOT ALLOWING CLEARANCE FOR FUEL LINE.  CAUSED BY THE HOLE IN DOOR FRAMES NOT BEING CUT OUT TO ORIGINAL SIZE FOR CLEARANCE BY MFG.  RECOMMENDATION IS TO ROUND OUT HOLES TO ORIGINAL OPENING TO ACCOMMODATE FUEL LINE.
